# SDR SWAA2020011640497

- Difficulty date: January 3, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE-SUPPORT CRACKED AT BS 867, BETWEEN STR 26L TO STR 27L.  R&R SUPPORT IAW SRM AND DWG.
